| Model Number |
M0035476200 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the intercranial coiling of an ica (internal carotid artery) aneurysm procedure, several unsuccessful attempts were made to place the coil (subject device) into the aneurysm.Continued advancement of the coil led to dislocation of the microcatheter.The physician attempted to remove the subject device and the coil broke.A section of the coil remained in the aneurysm and the other section remained outside of the aneurysm and was treated with two stents.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
Additional Manufacturer Narrative
The device is not available to the manufacturer.
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device was confirmed to be in good condition during preparation/prior to use on the patient, continuous flush set up and maintained throughout the clinical procedure.The device was not returned and therefore the as reported cannot be confirmed.The as reported will be assigned undeterminable.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
Event or Problem Description